# SDR ASAA2019071330034

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 13,183 hours, 4,310 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON DESCENT INTO LAX WHILE LEVELING AT 7000-. GROUNDED - YES. QRH FOLLOWED OVERHEAT LIGHT REMAINED EXTINGUISHED WHEN WINDOW HEAT SWITCH PLACED BACK ON.
